MAUDE Adverse Event Report: SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ULTRA FLUID EARLOOP MASKS

SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ULTRA FLUID EARLOOP MASKS
Model Number GCFCXS
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Itching Sensation (1943)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ultra fluid earloop masks will not be returned for evaluation.Without return of the product, a root cause cannot be determined.A follow-up report will be submitted should additional information become available.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that employees are experiencing "break outs and itching" from their ultra fluid earloop masks.It is unknown if employees sought or received medical treatment.

Brand Name
ULTRA FLUID EARLOOP MASKS
Common Device Name
EARLOOP MASKS
Manufacturer (Section D)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd
rush NY 14543
Manufacturer (Section G)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
daniel davy
6789 west henrietta rd.
rush, NY 14543
4403927453
MDR Report Key18917689
Report Number1319130-2024-00004
Device Sequence Number12443342
Product Code FXX
UDI-Device Identifier10732224120017
UDI-Public10732224120017
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGCFCXS
Device Catalogue NumberGCFCXS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Initial Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown